Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 163, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 11, 2016, 7:40 PM CDT for 4 counties in Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2016, 7:40 PM CDT (00:40 UTC)
- Expired
- Jun 11, 2016, 8:19 PM CDT
- In force
- 39 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Andrews County, TX, Dawson County, TX, Gaines County, TX, Martin County, TX
The radar
The Midland/Odessa radar (KMAF), 57 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1261 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1889 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
268
WUUS54 KMAF 120040
SVRMAF
TXC003-115-165-317-120145-
/O.NEW.KMAF.SV.W.0163.160612T0040Z-160612T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
740 PM CDT SAT JUN 11 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ANDREWS COUNTY IN WESTERN TEXAS...
SOUTHEASTERN GAINES COUNTY IN WESTERN TEXAS...
NORTHERN MARTIN COUNTY IN WESTERN TEXAS...
SOUTHWESTERN DAWSON COUNTY IN WESTERN TEXAS...
* UNTIL 845 PM CDT
* AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PATRICIA...OR
14 MILES SOUTHWEST OF LAMESA...MOVING SOUTHWEWT AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FRIENDSHIP...THREE LEAGUES...PATRICIA...TENMILE...TARZAN...FLOWER GROVE...
KLONDIKE AND GRADY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3225 10204 3234 10242 3258 10241 3268 10215
3263 10189 3249 10178 3236 10178
TIME...MOT...LOC 0040Z 240DEG 49KT 3256 10209
HAIL...1.75IN
WIND...60MPH
$$
122 follow-up statements
951
WWUS54 KMAF 120059
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
759 PM CDT SAT JUN 11 2016
TXC003-115-165-317-120145-
/O.CON.KMAF.SV.W.0163.000000T0000Z-160612T0145Z/
ANDREWS TX-GAINES TX-MARTIN TX-DAWSON TX-
759 PM CDT SAT JUN 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN ANDREWS...SOUTHEASTERN GAINES...NORTHERN MARTIN AND
SOUTHWESTERN DAWSON COUNTIES...
AT 755 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF PATRICIA
NEAR STATE HIGHWAY 115...OR 22 MILES SOUTHWEST OF LAMESA...MOVING SOUTHWEST
AT 5 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
STATE HIGHWAY 349 IN NORTHWEST MARTIN COUNTY...STATE HIGHWAY 115 IN SOUTHWEST
DAWSON COUNTY...STATE HIGHWAY 115 IN EXTREME NORTHEASTERN ANDREWS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3225 10204 3234 10242 3258 10241 3268 10215
3263 10189 3249 10178 3236 10178
TIME...MOT...LOC 0055Z 013DEG 6KT 3252 10213
HAIL...1.75IN
WIND...60MPH
$$
12336
WWUS54 KMAF 120119
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
819 PM CDT SAT JUN 11 2016
TXC003-115-165-317-120128-
/O.CAN.KMAF.SV.W.0163.000000T0000Z-160612T0145Z/
ANDREWS TX-GAINES TX-MARTIN TX-DAWSON TX-
819 PM CDT SAT JUN 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ANDREWS...
SOUTHEASTERN GAINES...NORTHERN MARTIN AND SOUTHWESTERN DAWSON
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3225 10204 3234 10242 3258 10241 3268 10215
3263 10189 3249 10178 3236 10178
TIME...MOT...LOC 0117Z 240DEG 49KT 3268 10180
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 5:56 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 11, 5:56 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 556 PM CDT SAT JUN 11 2016 .DISCUSSION... See aviation discussion below. && .AVIATION... A couple of upper level disturbances combined with a weak dryline along the west Texas/eastern New Mexico border is expected to produce scattered thunderstorms this evening at the majority of the terminals across west Texas and southeast New Mexico. Confidence was high enough to include a tempo MVFR visibility group in tsra with gusty and variable winds at all terminals except KMAF through 04z Sunday. Will continue to monitor latest trends. Confidence was high to include a tempo group for MVFR ceilings at KMAF in the 11z to 14z Sunday time frame. Winds will generally be southeast at 10 to 20 mph with some gusts at times the next 24 hours. 12 && .PREV DISCUSSION... /issued 155 PM CDT SAT JUN 11 2016/ DISCUSSION... Weak mid level vorticity maxima, or convection spawned MCVs, swirling around an upper trough over the Texas Panhandle and Oklahoma will keep thunderstorm chances in the forecast over the Permian Basin and southeast New Mexico Plains through Sunday. The upper trough will ease eastward with time and be replaced by shortwave ridging as another, stronger upper trough currently off the West Coast progresses eastward to the Four Corners region Sunday night. Southeasterly low level upslope flow will persist during this time also, which will continue a feed of low level moisture into the higher terrain during this time. Therefore, expect scattered thunderstorms to develop over the heated higher terrain this afternoon and again Sunday before shortwave ridging begins to squelch convection Monday. The main threats from any storms the next few days will be downburst winds, heavy rainfall and localized flash flooding, frequent lightning strikes, and perhaps small hail. An upper ridge will begin to expand over the region Monday, lower rain chances and vault temperatures around 10 degrees above normal. The West Coast upper trough will eject northeastward over the central Rockies Monday night and allow dry air to spread east with even hotter temperatures through the end of the week. Any rain chances from Tuesday onward will likely be over the eastern fringe of the Permian Basin, and southwestward over the Lower Trans Pecos and Big Bend where a little higher dewpoints will remain. Will tend high temperatures between MOS offerings since model differences with the strength/location of the upper ridge persist through the week. Will likely keep PoPs out of most periods because of this too, but any that are included will be 10 to 20 percent. Heading into next weekend, the upper ridge is progged to strengthen more and become centered over the Four Corners region, if not New Mexico/Colorado. This would further reduce any rain chances and increase temperatures even more. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 71 94 73 98 / 30 20 10 20 Carlsbad 69 99 70 101 / 40 20 20 10 Dryden 75 96 76 99 / 30 20 20 20 Fort Stockton 72 97 74 99 / 30 30 10 20 Guadalupe Pass 67 92 70 93 / 40 20 10 10 Hobbs 67 95 68 98 / 50 20 20 10 Marfa 62 89 61 91 / 30 30 20 20 Midland Intl Airport 74 98 75 101 / 40 20 10 20 Odessa 75 97 76 100 / 40 20 10 20 Wink 73 100 74 103 / 50 20 10 10 && .MAF Watches/Warnings/Advisories... NM...None. TX...None. && 80/67
Hazardous weather outlook, Jun 11, 12:51 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1251 PM CDT SAT JUN 11 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-121800- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 1251 PM CDT SAT JUN 11 2016 /1151 AM MDT SAT JUN 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING OVER ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. THREATS INCLUDE GUSTY DOWNBURST WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...LOCALIZED HEAVY RAIN...AND FLASH FLOODING. A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...PRODUCING WINDS OVER 58 MPH AND HAIL TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS IS IN THE FORECAST FOR SUNDAY OVER MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. THE THREATS FROM THESE STORMS INCLUDE GUSTY DOWNBURST WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...LOCALIZED HEAVY RAIN...AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 70
In the hours before
Special weather statement, Jun 11, 6:14 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
614 PM CDT SAT JUN 11 2016
TXZ046-112345-
DAWSON TX-
614 PM CDT SAT JUN 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAWSON COUNTY UNTIL 645
PM CDT...
AT 613 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOS YBANEZ...OR OVER LAMESA...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAMESA...LOS YBANEZ...HANCOCK...KEY...PATRICIA...SPARENBERG...UNION...
TENMILE...LAMESA MUNICIPAL AIRPORT...FRIENDSHIP...ARVANA...SAND...MIDWAY...
PUNKIN CENTER AND KLONDIKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3254 10203 3260 10217 3270 10219 3289 10213
3289 10187 3265 10174 3255 10177
TIME...MOT...LOC 2313Z 240DEG 49KT 3271 10194
12Special weather statement, Jun 11, 6:22 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 622 PM CDT SAT JUN 11 2016 TXZ081-112345- BIG BEND AREA TX- 622 PM CDT SAT JUN 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREWSTER COUNTY UNTIL 645 PM CDT... AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PERSIMMON GAP ALONG HIGHWAY 385...OR 23 MILES NORTH OF PANTHER JUNCTION...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PERSIMMON GAP. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2944 10313 2970 10327 2993 10310 2962 10286 TIME...MOT...LOC 2321Z 240DEG 49KT 2966 10315 12
Special weather statement, Jun 11, 6:30 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
530 PM MDT SAT JUN 11 2016
NMZ029-033-034-120000-
NORTHERN LEA COUNTY NM-CENTRAL LEA COUNTY NM-SOUTHERN LEA COUNTY NM-
530 PM MDT SAT JUN 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEA COUNTY UNTIL 600
PM MDT...
AT 529 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR HUMBLE CITY...OR 7 MILES SOUTHEAST OF
LOVINGTON... AND NEAR LOVINGTON. THE THUNDERSTORMS WERE MOVING
NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOBBS...LOVINGTON...NADINE...LEA COUNTY REGIONAL AIRPORT...KNOWLES...
HUMBLE CITY...MONUMENT...INDUSTRIAL AIRPARK AND LOVINGTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3245 10343 3273 10345 3297 10341 3310 10337
3305 10312 3304 10308 3265 10307
TIME...MOT...LOC 2329Z 246DEG 45KT 3286 10330
12Special weather statement, Jun 11, 6:49 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
649 PM CDT SAT JUN 11 2016
TXZ046-120015-
DAWSON TX-
649 PM CDT SAT JUN 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON COUNTY UNTIL 715
PM CDT...
AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FRIENDSHIP...OR NEAR LAMESA...MOVING NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAMESA...LOS YBANEZ...HANCOCK...KEY...PATRICIA...SPARENBERG...UNION...
TENMILE...LAMESA MUNICIPAL AIRPORT...FRIENDSHIP...ARVANA...MIDWAY AND
KLONDIKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3255 10208 3267 10217 3281 10212 3285 10192
3278 10173 3254 10171
TIME...MOT...LOC 2348Z 245DEG 45KT 3267 10198
12Local storm report, Jun 11, 7:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
716 PM CDT SAT JUN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 8 SE LOVINGTON 32.86N 103.25W
06/11/2016 E1.75 INCH LEA NM LAW ENFORCEMENT
HAIL WAS FALLING ALONG HWY 18 NEAR MILE MARKER 65 BETWEEN
LOVINGTON AND HOBBS.
&&
ANDREW.ARNOLDSpecial weather statement, Jun 11, 7:27 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 727 PM CDT SAT JUN 11 2016 TXZ051-120115- MARTIN TX- 727 PM CDT SAT JUN 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARTIN COUNTY UNTIL 815 PM CDT... AT 725 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PATRICIA...OR 16 MILES SOUTH OF LAMESA...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... THREE LEAGUES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3234 10220 3252 10219 3252 10178 3230 10174 TIME...MOT...LOC 0025Z 264DEG 18KT 3251 10204 12
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:11 PM CDT | Areal Flood Advisory | MAF | Dawson | 3 hr |
| Jun 11, 7:27 PM CDT | Special Weather Statement | MAF | Martin | 48 min |
| Jun 11, 8:37 PM CDT | Special Weather Statement | MAF | Gaines | 38 min |
| Jun 11, 9:14 PM CDT | Special Weather Statement | MAF | Gaines | 61 min |
| Jun 11, 9:23 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 67 min |
| Jun 11, 9:50 PM CDT | Special Weather Statement | MAF | Jeff Davis | 25 min |
| Jun 11, 10:07 PM CDT | Areal Flood Advisory | MAF | Gaines | 3 hr |
| Jun 11, 10:31 PM CDT | Special Weather Statement | MAF | Gaines | 59 min |
| Jun 11, 11:10 PM CDT | Special Weather Statement | MAF | Martin | 50 min |
| Jun 11, 11:13 PM CDT | Special Weather Statement | MAF | Andrews | 47 min |
| Jun 11, 11:29 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 61 min |
| Jun 12, 1:16 AM CDT | Areal Flood Advisory | MAF | Andrews, Borden, Ector, Glasscock, Howard, Martin and 2 more | 3 hr |
| Jun 12, 1:46 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| Jun 12, 2:34 AM CDT | Flash Flood Warning | MAF | Glasscock, Howard | 3 hr |
| Jun 12, 2:39 AM CDT | Areal Flood Advisory | MAF | Mitchell | 3 hr |
| Jun 12, 2:42 AM CDT | Areal Flood Advisory | MAF | Crane, Ector, Midland, Reagan, Upton | 3 hr |
| Jun 12, 3:33 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| Jun 12, 4:51 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| Jun 12, 5:31 AM CDT | Flash Flood Warning | MAF | Glasscock, Howard | 3 hr |
| Jun 12, 5:08 PM CDT | Special Weather Statement | MAF | Pecos | 37 min |
| Jun 12, 5:51 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 24 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.